Alert archive / Louisiana / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 85, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Nov 1, 2018, 3:33 AM CDT for Saint Martin Parish, St. Mary Parish, Louisiana. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 1, 2018, 3:33 AM CDT (08:33 UTC)
- Expired
- Nov 1, 2018, 4:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Saint Martin Parish, LA, St. Mary Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 1, 3:33 AM CDT | TSTM WND DMG | Franklin, LA | TREE BLOWN DOWN IN FRANKLIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 31, 11:07 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
632
WUUS54 KLCH 010833
SVRLCH
LAC099-101-010915-
/O.NEW.KLCH.SV.W.0085.181101T0833Z-181101T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
333 AM CDT THU NOV 1 2018
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
St. Mary Parish in south central Louisiana...
Southeastern St. Martin Parish in south central Louisiana...
* Until 415 AM CDT.
* At 333 AM CDT, severe thunderstorms were located along a line
extending from near Pierre Part to Ellerslie, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Stephensville, Burns
Point, Bayou Vista, Ellerslie, Patterson Memorial Airport, Amelia,
Pierre Part and Centerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A Tornado Watch remains in effect until 700 AM CDT for south central
Louisiana.
LAT...LON 2961 9118 2955 9124 2955 9128 2943 9127
2948 9130 2943 9133 2948 9131 2952 9142
2955 9141 2952 9155 2955 9152 2963 9155
2963 9166 2995 9142 2997 9125 2986 9120
2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 0833Z 267DEG 28KT 2999 9126 2966 9150
HAIL...<.75IN
WIND...60MPH
$$
Tingler1 follow-up statement
369
WWUS54 KLCH 010914
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
414 AM CDT THU NOV 1 2018
LAC099-101-010924-
/O.EXP.KLCH.SV.W.0085.000000T0000Z-181101T0915Z/
St. Mary LA-St. Martin LA-
414 AM CDT THU NOV 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR ST. MARY AND SOUTHEASTERN ST.
MARTIN PARISHES WILL EXPIRE AT 415 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 700 AM CDT for south central
Louisiana.
LAT...LON 2961 9118 2955 9124 2955 9128 2943 9127
2948 9130 2943 9133 2948 9131 2952 9142
2955 9141 2952 9155 2955 9152 2963 9155
2963 9166 2995 9142 2997 9125 2986 9120
2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 0914Z 287DEG 24KT 2992 9093 2959 9118
$$
TinglerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 12:26 AM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Nov 1, 12:26 AM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1226 AM CDT Thu Nov 1 2018
.AVIATION...A line of storms will continue to push through. Gusty
winds and lower vis is expected. Conditions will gradually improve
through the day Thursday.
&&
.PREV DISCUSSION... /issued 1116 PM CDT Wed Oct 31 2018/
UPDATE...
All products were updated for newly issued Tornado Watch #419,
issued for our remaining parishes in s-cntl LA, valid til
12z//07L. No other changes.
25
PREV DISCUSSION... /issued 956 PM CDT Wed Oct 31 2018/
UPDATE...
After coordination with SPC/HGX/SHV, have extended Tornado Watch
#416 for sern TX until 05z/midnight CDT as the squall line
continues to move through these zones. Although the airmass over
this region should be mostly worked over from earlier convection,
still not impossible to see a spinup or two, particularly over
Orange/Jefferson. Also reworked the zones to end severe threat
once the line passes through the night.
Update already issued.
25
UPDATE... Grids/zones/coastals updated for newly issued Tornado
Watch #418, valid for most of our LA zones til 09z/04L. The
parishes in lower Acadiana which were not included in this watch
will likely be included in a new watch expected to be issued later
this evening as the squall line continues ewd. No other changes
were made as our much anticipated svr event has been unfolding as
expected.
25
PREV DISCUSSION... /issued 656 PM CDT Wed Oct 31 2018/
AVIATION...
Frontal sys approaching from the northwest... storms are
developing out ahead of the front. IFR/MVFR conds xpcd this eve
into the overnight hours. Southerly winds to remain brisk ahead of
the front becmg nw and remaining brisk behind the front thru the
overnight hours.
PREV DISCUSSION... /issued 408 PM CDT Wed Oct 31 2018/
DISCUSSION...
Tornado watch 416 was just issued for the southeast Texas counties
effective until 10 PM this evening. WFO HGX has received two
reports of tornado touchdowns already this afternoon in the very
early stages of what will likely be a rough weather night across
the area.
The forecast philosophy remains largely unchanged. Synoptically,
an upper trough over western Texas this afternoon will progress
east overnight inducing the development of a surface low across
northeast Texas. This low will quickly eject northeast into
Arkansas swinging a frontal boundary through the area as it does
so early Thursday morning.
Current thinking on the evolution of this event is for discreet
cells to continue forming through mid evening, some of which will
likely become supercellular in nature. A special 19Z LCH RAOB
revealed a CAPE of 1400 J/KG along with decent low level
directional and speed shear (23 knots 0-1 km). An intensifying low
level jet will move across the region this evening further
enhancing supercell potential.
Meanwhile, a squall line is expected to develop across central
Texas before pushing through southeast Texas late tonight and
southwest Louisiana early Thursday morning. As the low level flow
turns more parallel with the squall line, a line of strong to
severe wind is likely to form along the leading edge of the squall
line. The 19Z RAOB also measured a PWAT of 1.82. Forecast
soundings indicate this will continue to climb to above 2 inches
by 06Z which will result in heavy rain potential and a low end
flash flood threat.
The front will push quickly through the area behind the squall
line advecting in significantly cooler, drier air by mid to late
Thursday morning. Seasonal, autumn like temperatures will prevail
Thursday afternoon through Saturday with precipitation chances
returning Sunday as the next frontal boundary approaches.
Jones
MARINE...
Strong and gusty winds will develop tonight as the pressure
gradient tightens ahead of a surface low and approaching cold
front. Gusts to near gale force are possible late tonight over the
Gulf waters beyond 20 nm. The front will cross the coastal waters
from late tonight into Thursday with numerous showers and
thunderstorms expected. Some of the thunderstorms could be severe.
Moderate north winds are expected in the wake of the front
Thursday night into Friday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 66 45 66 45 / 10 10 0 0
LCH 71 50 68 51 / 10 10 0 0
LFT 73 51 66 49 / 40 10 0 0
BPT 68 49 68 52 / 10 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 10 AM CDT this morning for GMZ455-472-
475.
Small Craft Exercise Caution from 10 AM CDT this morning through
late tonight for GMZ455-472-475.
Small Craft Advisory until 7 AM CDT this morning for GMZ450-452-
470.
Small Craft Exercise Caution from 7 AM CDT this morning through
late tonight for GMZ450-452-470.
Small Craft Exercise Caution until 1 AM CDT early this morning
for GMZ430-432.
Small Craft Exercise Caution until 7 AM CDT this morning for
GMZ435.
&&
AVIATION...05Hazardous weather outlook, Oct 31, 4:07 PM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 407 PM CDT Wed Oct 31 2018 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 012115- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 407 PM CDT Wed Oct 31 2018 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...This Afternoon and Tonight There is an enhanced risk of severe thunderstorms today and tonight over the outlook area. Scattered showers and thunderstorms will be possible across the entire area by this afternoon. Coverage and intensity will increase late this afternoon into early evening across East Texas ahead of and along an approaching cold front. An organized band or bands of thunderstorms, preceded by individual thunderstorms, will progress eastward across the area overnight into early Thursday. Some of these thunderstorms are likely to become severe with damaging winds and tornadoes, possibly strong tornadoes, being the primary hazards. Large hail will also be possible. Locally heavy rainfall resulting in minor flooding of urban and low lying or poor drainage areas is also possible. Rainfall totals of 2 to 4 inches can be expected with local amounts of up to 6 inches possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorm activity may still be ongoing across parts of South Central Louisiana early Thursday morning. This activity will continue to pose the severe and locally heavy rainfall risks mentioned above until pushing east of the area by late morning. No hazardous weather is expected from Thursday afternoon through Saturday. Scattered to numerous showers and thunderstorms are expected to develop Sunday as the next frontal boundary approaches the area. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested this afternoon through Thursday morning. Please report instances of severe weather or storm damage once it is safe to do so. GMZ430-432-435-450-452-455-470-472-475-012115- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 407 PM CDT Wed Oct 31 2018 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...This Afternoon and Tonight Strong and gusty wind will continue to develop this evening and tonight as the pressure gradient tightens ahead of a surface low and cold front. Gusts to near gale force are possible late tonight over the Gulf waters beyond 20 nm. Exercise caution headlines and small craft advisories have been issued. The front will cross the coastal waters from late tonight into Thursday with numerous showers and thunderstorms expected this evening through Thursday morning. Some of the thunderstorms could be severe producing strong winds, hail or isolated waterspouts. Heavy rainfall reducing visibilities to around one mile or less and frequent cloud to water lightning can also be expected in some storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Widespread showers and thunderstorms may still be ongoing over the waters east of Intracoastal City early Thursday. This activity will continue to pose the severe risks mentioned above until pushing east of the area by midday. A moderate to strong offshore flow will develop behind the front and persist Thursday night into Friday. Winds will become onshore again by Saturday, and periodically increase through early next week as a couple of fronts approach the area. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested this afternoon through Thursday morning. Please report instances of severe weather or storm damage once it is safe to do so.
In the hours before
Local storm report, Nov 1, 2:08 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
208 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM TSTM WND DMG 4 NW BUNKIE 31.00N 92.24W
11/01/2018 RAPIDES LA BROADCAST MEDIA
US 71 IMPASSABLE DUE TO POWERLINES DOWN IN BUNKIE.
&&
RMEGNIALocal storm report, Nov 1, 2:18 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
218 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM TSTM WND DMG ALEXANDRIA 31.29N 92.46W
10/31/2018 RAPIDES LA EMERGENCY MNGR
DAMAGE REPORTED FROM RAPIDES 911 IN ALEXANDRIA. DAMAGE
INCLUDES AREAS OF DOWNED TREES, POWERLINES, AND ROOF
DAMAGE TO HOMES.
&&
RMEGNIASpecial weather statement, Nov 1, 2:49 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
249 AM CDT THU NOV 1 2018
LAZ045-053>055-010845-
Lower St. Martin LA-Iberia LA-Upper St. Martin LA-St. Mary LA-
249 AM CDT THU NOV 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR IBERIA...NORTHWESTERN ST. MARY
AND CENTRAL ST. MARTIN PARISHES UNTIL 345 AM CDT...
At 248 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ramah to 8 miles west of Cypremort Point.
Movement was east at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
New Iberia, Catahoula, Franklin, Jeanerette, Cypremort Point, Avery
Island, Belle River, Burns Point, Baldwin, Loreauville, Ellerslie,
Glencoe, Lydia, Sorrel, Cote Blanche Island, Lake Fausse Pointe,
Charenton, Pierre Part, Weeks Island and Centerville.
A Tornado Watch remains in effect until 400 AM CDT for southwestern
Louisiana. A Tornado Watch also remains in effect until 700 AM CDT
for south central Louisiana.
LAT...LON 2952 9155 2956 9152 2964 9157 2958 9176
2965 9163 2975 9160 2976 9162 2970 9186
2958 9177 2957 9171 2956 9171 2955 9172
2962 9193 2982 9182 2987 9198 3033 9163
3023 9147 3010 9146 3004 9122 2989 9120
TIME...MOT...LOC 0748Z 275DEG 21KT 3033 9150 2975 9198
TinglerLocal storm report, Nov 1, 3:06 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
306 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG 1 S LAKE CHARLES 30.20N 93.20W
11/01/2018 CALCASIEU LA NWS EMPLOYEE
WIND DAMAGE ON COMMON STREET IN LAKE CHARLES. TRAVEL
TRAILER DESTROYED. AWNING FROM A GAS STATION BLOWN OFF.
&&
RMEGNIALocal storm report, Nov 1, 3:27 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
327 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM TSTM WND DMG ALEXANDRIA 31.29N 92.46W
10/31/2018 RAPIDES LA EMERGENCY MNGR
DAMAGE REPORTED FROM RAPIDES 911 IN ALEXANDRIA. DAMAGE
INCLUDES AREAS OF DOWNED TREES, POWERLINES, AND ROOF
DAMAGE TO HOMES.
1220 AM TSTM WND DMG ALEXANDRIA 31.29N 92.46W
11/01/2018 RAPIDES LA EMERGENCY MNGR
RAPIDES 911 REPOTED SUSTAINED WINDS OF 65 MPH AT THEIR
OPERATIONS CENTER IN ALEXANDRIA.
&&
RMEGNIALocal storm report, Nov 1, 3:30 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
330 AM CDT THU NOV 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG PINEVILLE 31.33N 92.42W
10/31/2018 RAPIDES LA BROADCAST MEDIA
LIKELY TORNADO. MULTIPLE REPORTS OF SIGNIFICANT WIND
DAMAGE IN PINEVILLE. DOWNED TREES AND POWERLINES. DAMAGE
TO CARS AND BUILDINGS.
&&
RMEGNIAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 8:15 PM CDT | Tornado Warning | LCH | Beauregard | 26 min |
| Oct 31, 8:40 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu, Vernon | 65 min |
| Oct 31, 8:44 PM CDT | Tornado Warning | LCH | Beauregard | 31 min |
| Oct 31, 9:41 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 49 min |
| Oct 31, 9:43 PM CDT | Tornado Warning | LCH | Beauregard | 17 min |
| Oct 31, 10:28 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 62 min |
| Oct 31, 10:38 PM CDT | Tornado Warning | LCH | Rapides | 25 min |
| Oct 31, 11:08 PM CDT | Tornado Warning | LCH | Rapides | 37 min |
| Oct 31, 11:11 PM CDT | Special Weather Statement | LCH | Beauregard, Calcasieu, Vernon | 49 min |
| Oct 31, 11:29 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 27 min |
| Oct 31, 11:29 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 61 min |
| Oct 31, 11:36 PM CDT | Tornado Warning | LCH | Rapides | 24 min |
| Oct 31, 11:47 PM CDT | Special Weather Statement | LCH | Allen, Cameron, Jefferson Davis | 43 min |
| Oct 31, 11:48 PM CDT | Tornado Warning | LCH | Allen, Beauregard, Evangeline, Rapides, Vernon | 27 min |
| Oct 31, 11:56 PM CDT | Tornado Warning | LCH | Calcasieu | 34 min |
| Oct 31, 11:57 PM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 48 min |
| Nov 1, 12:09 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 66 min |
| Nov 1, 12:14 AM CDT | Tornado Warning | LCH | Evangeline, Rapides | 31 min |
| Nov 1, 12:16 AM CDT | Special Marine Warning | LCH | 59 min | |
| Nov 1, 12:24 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 24 min |
| Nov 1, 12:27 AM CDT | Tornado Warning | LCH | Calcasieu, Jefferson Davis | 22 min |
| Nov 1, 12:31 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 44 min |
| Nov 1, 12:31 AM CDT | Tornado Warning | LCH | Rapides | 15 min |
| Nov 1, 12:48 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 42 min |
| Nov 1, 12:56 AM CDT | Tornado Warning | LCH | Avoyelles | 34 min |
| Nov 1, 12:59 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 61 min |
| Nov 1, 1:08 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Lafayette, Vermilion | 52 min |
| Nov 1, 1:22 AM CDT | Tornado Warning | LCH | Avoyelles | 12 min |
| Nov 1, 1:32 AM CDT | Special Weather Statement | LCH | Lafayette, Saint Landry | 43 min |
| Nov 1, 1:37 AM CDT | Special Marine Warning | LCH | 83 min | |
| Nov 1, 2:00 AM CDT | Special Weather Statement | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 45 min |
| Nov 1, 2:49 AM CDT | Special Weather Statement | LCH | Iberia, Saint Martin, St. Mary | 56 min |
| Nov 1, 3:36 AM CDT | Special Marine Warning | LCH | 54 min | |
| Nov 1, 4:20 AM CDT | Special Marine Warning | LCH | 85 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.